# SDR SWAA021441

- Difficulty date: June 29, 2002
- Submitted: July 17, 2002
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 36,934 hours, 34,289 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Both Aft Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND BOTH AFT CABIN DOOR EMERGENCY EVAC SLIDE GIRT ASSY'S OUT OF ADJUST.  ADJUSTED SLIDE'S PER MM.
